Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
188 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes stomach ache along and rashes on the face?

Hi. Yesterday I had a drink from Dunkin DONT it’s and it contained a lot of milk and a bit of caffeine. I’m am caffeine intolerant and I’m not good with large amounts of milk. My stomach has been hurting and I’ve thrown up twice in the past 24 hours. I also broke out in hives on my face, what does this mean?
Tue, 10 Jul 2018
Report Abuse
General & Family Physician 's  Response
Hello and Welcome to ‘Ask A Doctor’ service.
I have reviewed your query and here is my advice.

It is very likely you are having a stomach flu which can cause stomach ache and throwing up and in some cases skin rash can happen as well. It is important to have ORS (oral rehydration solutions) in frequent small amounts and have the so called BRAT diet (Banana, Rice, Apple, Toast). Try to avoid fast food or fried food, plane soups might be good but in frequent small amounts so you do not throw up.

If you are having these and still you think you do not keep food or fluids but throw up everything than you might need to see your doctor so he can give you some metochlopramide against the vomiting and see the need for intravenous fluids.
Meanwhile please make sure you rest and keep good hand hygiene so you are not contagious to others.

Hope I have answered your query.
Let me know if I can assist you further.


Kind regards,
Antoneta Zotaj, MD
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What causes stomach ache along and rashes on the face?

Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice. It is very likely you are having a stomach flu which can cause stomach ache and throwing up and in some cases skin rash can happen as well. It is important to have ORS (oral rehydration solutions) in frequent small amounts and have the so called BRAT diet (Banana, Rice, Apple, Toast). Try to avoid fast food or fried food, plane soups might be good but in frequent small amounts so you do not throw up. If you are having these and still you think you do not keep food or fluids but throw up everything than you might need to see your doctor so he can give you some metochlopramide against the vomiting and see the need for intravenous fluids. Meanwhile please make sure you rest and keep good hand hygiene so you are not contagious to others. Hope I have answered your query. Let me know if I can assist you further. Kind regards, Antoneta Zotaj, MD